# SDR SWAA2022061306135

- Difficulty date: May 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Part number: 146A8123U25
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR ENTRY THRESHOLD SCUFF PLATE HAS DAMAGE. / [01] DOCUMENTATION STATEMENT OF THRESHOLD SCUFF PLATE DRILL-UP AND NUT PLATE INSTALLATION REQUIRED;[02] REMOVED THRESHOLD WEB TO F.O.M.;[03] LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT WEB AND INSTALLED NUT PLATES IAW SRM 51-40-02.;[04] OK TO INSTALL.;[05] INSPECTED WORK PERFORMED ON C/A #3  OK TO INSTALL THRESHOLD SCUFF PLATE;[06] ENTERED IN ERROR;[07] ENTERED IN ERROR;[08] ENTERED IN ERROR;[09] STEP #2 ENTERED IN ERROR;[10] STEP #3 ENTERED IN ERROR;[11] STEP #4 ENTERED IN ERROR;[12] REMOVED AND REPLACED AFT CARGO DOOR ENTRY THRESHOLD SCUFF PLATE IAW AMM 53-11-02.
